Alert archive / New York / Gale Warnings in 2022

Gale Warning 13, NWS New York, NY

March 7, 2022

NWS New York, NY issued this gale warning at Mar 7, 2022, 4:05 AM EST. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 7, 2022, 4:05 AM EST (09:05 UTC)
Expired
Mar 8, 2022, 3:53 AM EST
In force
24 hr
Issued by
NWS New York, NY

The text

As transmitted.

665 
WHUS71 KOKX 070905
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
405 AM EST Mon Mar 7 2022

ANZ350-072100-
/O.UPG.KOKX.SC.Y.0034.000000T0000Z-220308T1800Z/
/O.NEW.KOKX.GL.W.0013.220307T0905Z-220308T1200Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
405 AM EST Mon Mar 7 2022

...GALE WARNING IN EFFECT UNTIL 7 AM EST TUESDAY...

* WHAT...Southwest winds 20 to 30 kt with gusts up to 35 kt and 
  seas 9 to 14 feet.

* WHERE...Moriches Inlet NY to Montauk Point NY out 20 nm.

* WHEN...Until 7 AM EST Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ331-332-335-338-340-345-072100-
/O.EXB.KOKX.SC.Y.0034.220307T1500Z-220308T1800Z/
Long Island Sound East of New Haven CT/Port Jefferson NY to the
Mouth of the Connecticut River-
Long Island Sound East of the Mouth of the Connecticut River-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
405 AM EST Mon Mar 7 2022

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 1 PM
EST TUESDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt.

* WHERE...Long Island Sound, New York Harbor, Peconic and 
  Gardiners Bays, and South Shore Bays from Jones Inlet through 
  Shinnecock Bay.

* WHEN...From 10 AM this morning to 1 PM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ353-355-072100-
/O.CON.KOKX.SC.Y.0034.000000T0000Z-220308T1800Z/
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
405 AM EST Mon Mar 7 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST
TUESDAY...

* WHAT...Southwest winds 20 to 30 kt with gusts up to 30 kt and 
  seas 7 to 12 feet.

* WHERE...Sandy Hook NJ to Moriches Inlet NY out 20 nm.

* WHEN...Until 1 PM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more details, see the Coastal Waters Forecast from 
National Weather Service New York NY, or visit
https://www.weather.gov/okx/marine
3 follow-up statements
237 
WHUS71 KOKX 072039
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
339 PM EST Mon Mar 7 2022

ANZ353-081000-
/O.UPG.KOKX.SC.Y.0034.000000T0000Z-220308T1800Z/
/O.EXA.KOKX.GL.W.0013.000000T0000Z-220308T1200Z/
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
339 PM EST Mon Mar 7 2022

...GALE WARNING IN EFFECT UNTIL 7 AM EST TUESDAY...

* WHAT...Southwest winds 20 to 30 kt with gusts up to 40 kt,
  shifting to the northwest. Seas 7 to 12 feet.

* WHERE...Fire Island Inlet NY to Moriches Inlet NY out 20 nm.

* WHEN...Until 7 AM EST Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ350-081000-
/O.CON.KOKX.GL.W.0013.000000T0000Z-220308T1200Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
339 PM EST Mon Mar 7 2022

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY...

* WHAT...Southwest winds 25 to 35 kt with gusts up to 40 kt,
  shifting to the northwest. Seas 9 to 14 feet.

* WHERE...Moriches Inlet NY to Montauk Point NY out 20 nm.

* WHEN...Until 7 AM EST Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ355-081000-
/O.CON.KOKX.SC.Y.0034.000000T0000Z-220308T1800Z/
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
339 PM EST Mon Mar 7 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST
TUESDAY...

* WHAT...Southwest winds 20 to 30 kt shifting to the northwest.
  Seas 7 to 10 feet.

* WHERE...Sandy Hook NJ to Fire Island Inlet NY out 20 nm.

* WHEN...Until 1 PM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ331-332-335-338-340-345-081000-
/O.CON.KOKX.SC.Y.0034.000000T0000Z-220308T1800Z/
Long Island Sound East of New Haven CT/Port Jefferson NY to the
Mouth of the Connecticut River-
Long Island Sound East of the Mouth of the Connecticut River-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
339 PM EST Mon Mar 7 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST
TUESDAY...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt.

* WHERE...Long Island Sound, New York Harbor, Peconic and 
  Gardiners Bays, and South Shore Bays from Jones Inlet through 
  Shinnecock Bay.

* WHEN...Until 1 PM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more details, see the Coastal Waters Forecast from 
National Weather Service New York NY, or visit
https://www.weather.gov/okx/marine
438 
WHUS71 KOKX 072235
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
535 PM EST Mon Mar 7 2022

ANZ355-081000-
/O.UPG.KOKX.SC.Y.0034.000000T0000Z-220308T1800Z/
/O.EXA.KOKX.GL.W.0013.000000T0000Z-220308T1200Z/
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
535 PM EST Mon Mar 7 2022

...GALE WARNING IN EFFECT UNTIL 7 AM EST TUESDAY...

* WHAT...West winds 20 to 30 kt with gusts up to 35 kt, shifting
  to the northwest. Seas 7 to 10 feet.

* WHERE...Sandy Hook NJ to Fire Island Inlet NY out 20 nm.

* WHEN...Until 7 AM EST Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ350-353-081000-
/O.CON.KOKX.GL.W.0013.000000T0000Z-220308T1200Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
535 PM EST Mon Mar 7 2022

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY...

* WHAT...West winds 20 to 30 kt with gusts up to 40 kt, shifting
  to the northwest. Seas 8 to 13 feet.

* WHERE...Fire Island Inlet NY to Montauk Point NY out 20 nm.

* WHEN...Until 7 AM EST Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ331-332-335-338-340-345-081000-
/O.CON.KOKX.SC.Y.0034.000000T0000Z-220308T1800Z/
Long Island Sound East of New Haven CT/Port Jefferson NY to the
Mouth of the Connecticut River-
Long Island Sound East of the Mouth of the Connecticut River-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
535 PM EST Mon Mar 7 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST
TUESDAY...

* WHAT...West winds 15 to 25 kt with occasional gusts up to 35 kt,
  and shifting to the northwest late tonight with gusts up to 30
  kt late. Seas 2 to 4 feet.

* WHERE...Long Island Sound, New York Harbor, Peconic and 
  Gardiners Bays, and South Shore Bays from Jones Inlet through 
  Shinnecock Bay.

* WHEN...Until 1 PM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more details, see the Coastal Waters Forecast from 
National Weather Service New York NY, or visit
https://www.weather.gov/okx/marine
994
WHUS71 KOKX 080853
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service New York NY
353 AM EST Tue Mar 8 2022

ANZ355-081800-
/O.CAN.KOKX.GL.W.0013.000000T0000Z-220308T1200Z/
/O.EXB.KOKX.SC.Y.0034.000000T0000Z-220308T2100Z/
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
353 AM EST Tue Mar 8 2022

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...GALE WARNING IS CANCELLED...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 5 to 8 feet.

* WHERE...Sandy Hook NJ to Fire Island Inlet NY out 20 nm.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ353-081800-
/O.CAN.KOKX.GL.W.0013.000000T0000Z-220308T1200Z/
/O.EXB.KOKX.SC.Y.0034.000000T0000Z-220309T0000Z/
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
353 AM EST Tue Mar 8 2022

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...
...GALE WARNING IS CANCELLED...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 6 to 9 feet.

* WHERE...Fire Island Inlet NY to Moriches Inlet NY out 20 nm.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ350-081800-
/O.CAN.KOKX.GL.W.0013.000000T0000Z-220308T1200Z/
/O.EXB.KOKX.SC.Y.0034.000000T0000Z-220309T0300Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
353 AM EST Tue Mar 8 2022

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING...
...GALE WARNING IS CANCELLED...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 7 to 10 feet.

* WHERE...Moriches Inlet NY to Montauk Point NY out 20 nm.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ331-332-335-338-340-345-081800-
/O.CON.KOKX.SC.Y.0034.000000T0000Z-220308T1800Z/
Long Island Sound East of New Haven CT/Port Jefferson NY to the
Mouth of the Connecticut River-
Long Island Sound East of the Mouth of the Connecticut River-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
353 AM EST Tue Mar 8 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt.

* WHERE...Long Island Sound, New York Harbor, Peconic and 
  Gardiners Bays, and South Shore Bays from Jones Inlet through 
  Shinnecock Bay.

* WHEN...Until 1 PM EST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more details, see the Coastal Waters Forecast from 
National Weather Service New York NY, or visit
https://www.weather.gov/okx/marine

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this gale warning went out at Mar 7, 1:23 AM EST, 2 hours 42 minutes earlier.

Area forecast discussion, Mar 7, 1:23 AM EST, 2 hours 42 minutes before
Area Forecast Discussion
National Weather Service New York NY
123 AM EST Mon Mar 7 2022

.SYNOPSIS...
A weak cold front briefly stalls across the area around daybreak,
before moving back north as a warm front Monday as a wave of low
pressure passes well to the west and north. A cold front associated
with the low passes through Monday night. High pressure builds
in from the west Tuesday through Tuesday night. A series of weak
waves of low pressure will then pass to the south and east
Wednesday into Thursday. Weak high pressure briefly returns for
Friday with another frontal system to impact the area late
Friday into Saturday. High pressure returns for the end of the
weekend.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
Temperatures continue to remain elevated, especially away from
the coast. The New York City metro area was still in the middle
60s as of 1 am. With a southwesterly flow, and high clouds,
would expect temperatures to remain well above normal through
the night. Lows in the metro area will be in the middle to upper
50s, with lows around 60 not out of the question. Elsewhere,
lows in the upper 40s to lower 50s can be expected. Otherwise,
forecast is on track.

A weak cold front approaches from the NW overnight, briefly
stalling across the area toward daybreak. No precipitation is
forecast to accompany the front. There is some uncertainty as
to how far south the front will get before stalling as another
shortwave and accompanying wave of low pressure begin to
approach from the west. Any cold air with the front remains
well north of the area. In fact, overnight lows will be in the
mid 40s to lower 50s, which about 20 degrees above normal.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM TUESDAY/...
The stalled front south of the region Monday morning will
fairly quickly move back north as a warm front as the surface
wave approaches and mixing sets up. Precipitation will hold off
until the associated cold front approaches, mainly in the
afternoon. The airmass will again be mild, with temperatures
above seasonal normals. However, record highs are not expected
to be tied or broken. By Monday afternoon there will be some
elevated CAPE inland, along with forcing, and limited surface
instability. So, have added an slight chance of thunderstorms.
In the marine influenced regions instability will be limited
and did not include any thunder. The front moves through late
Monday night with the precipitation ending. The cold front is
stronger than the one moving through Sunday night and
temperatures will fall to near normal levels.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
A broad upper trough from the Rockies east into the Plains will
amplify this period as jet energy dives southward out of
western Canada. This feature will translate into the eastern
U.S. by the weekend with a strong frontal system bearing down on
the area late Friday into Saturday. Globals are in much better
agreement than 24H ago with the GFS slowing down and now more in
line with the slower, more amplified solutions of the ECMWF and
Canadian. This would result in a cutter low well north and west
of the area with the region in the warm sector with the
potential for moderate rainfall along and ahead of the cold
front. The latest GEFs though hints at the potential for an
offshore coastal low as the upper trough goes negative. Such a
scenario would be a rain to snow solution for at least part of
the area. Differences seem to hinge on the interaction with
digging northern branch energy and southern branch energy over
desert SW at the end of the week.

Before then though, with a broad, flat upper ridge off the
southeast coast, the area will remain in a deep-layered SW flow
through the week. High pressure builds in at the surface
Tuesday. A stationary front along the Mid Atlantic coast will
then feature multiple frontal waves passing to the south and
east of the area Wednesday into Thursday. In all cases, the area
is on the northern periphery of the waves with only 30-50 PoPs
Wednesday and even lower on Thursday. There could be a little
mix with snow should the precipitation be able to get in early
enough on Wednesday and if any should linger into the nighttime
hours. No accumulations are expected with temperatures rising
into the 40s (Wet bulb values in the 30s).

Temperatures Thursday into Saturday will generally range from 5
to 10 degrees above normal. A strong cold frontal passage on
Saturday looks to return temperatures to at or below normal
levels for Sunday.

&&

.AVIATION /06Z MONDAY THROUGH FRIDAY/...
A frontal boundary will remain near the area overnight then
lift north as a warm front on Monday, followed by a cold front
moving across during the first half of Monday night.

VFR at all the area terminals. Conditions are expected to
remain VFR through much of the night, then MVFR cigs return
Monday morning as a warm front will remain near the region. This
front will slowly lift north during the day. The highest
confidence for the MVFR cigs will be east of NYC. There is a
chance that some IFR cigs could even develop, however confidence
not high on that occurring. A cold front will move across the
first half of Monday night, with rain showers. A rumble of
thunder can not be ruled out, but confidence too low to include
in the TAF.

Some remaining low level wind shear with WSW winds near 40-45
kt at 2kft expected to diminish by around 07-08Z Monday. South
to southwest winds around 10-15 kts will gradually become become
light and variable for a period late tonight into early Monday
morning. Winds then shift to the south and gradually increase
into the afternoon Monday with speeds 10-20kt and gusts near
25kt. Winds eventually become more westerly behind the front,
very late in the 30 hour TAFs.

 ...NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty...

Amendments likely on Monday to uncertainty in timing of
changing flight conditions and wind gusts.

.OUTLOOK FOR 06Z TUESDAY THROUGH FRIDAY...
.Monday night...Improvement to VFR behind the cold front. W-NW
wind gusts 20-25 kt with peak gusts up to near 30 kt possible.
.Tuesday-Wednesday...VFR. Tuesday NW gusts 20-25 kt. A chance of
rain late Wednesday along the coast.
.Thursday...Mainly VFR. Low chance of MVFR.
.Friday...VFR with possible MVFR conditions in a chance of
showers.

Detailed information, including hourly TAF wind component
forecasts, can be found at: https:/www.weather.gov/zny/n90

&&

.MARINE...
SCA discontinued on all non-ocean zones with SW gusts below in
25 kt.

On the ocean waters SCA conditions remain through at least
Tuesday morning, and the advisory was extended until 200 PM EST
Tuesday. On the non ocean waters SCA level gusts are expected to
develop once again Monday afternoon behind a warm front. Gusts
will be marginal as mixing will again be limited with a low
level inversion. However, SCA gusts will become more likely
across the non ocean waters Monday night in a gusty northwest
flow behind a cold front. Finally, gusts on the ocean waters may
approach gale force for a brief time late Monday night as the
cold front passes through the waters. With low confidence in the
occurrence and the short duration expected, have not issued a
gale watch.

SCA conditions linger into Tuesday on the ocean with gradually
subsiding NW winds and seas. Winds and waves should remain below
SCA criteria Wednesday through Friday.

&&

.HYDROLOGY...
No hydrological impacts are expected through the end of next
week.

&&

.CLIMATE...
Record Highs were set or tied at several locations Sunday, March
6. See Record Event Reports for new records.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...Small Craft Advisory until 1 PM EST Tuesday for ANZ350-353-355.

&&

SYNOPSIS...MET/DW
NEAR TERM...BC/JP/MET/DW
SHORT TERM...MET
LONG TERM...DW
AVIATION...BC/JM
MARINE...MET/DW
HYDROLOGY...MET/DW
CLIMATE...
Hazardous weather outlook, Mar 6, 11:37 AM EST, 16 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
1137 AM EST Sun Mar 6 2022

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-071100-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Southern Fairfield-Southern New Haven-
Southern Middlesex-Southern New London-Western Passaic-
Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex-
Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland-
Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Kings (Brooklyn)-Northwest Suffolk-
Northeast Suffolk-Southwest Suffolk-Southeast Suffolk-
Northern Queens-Northern Nassau-Southern Queens-Southern Nassau-
1137 AM EST Sun Mar 6 2022

This Hazardous Weather Outlook is for southern Connecticut,
northeastern New Jersey and southeastern New York.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ331-332-335-338-340-345-350-353-355-071100-
Long Island Sound East of New Haven CT/Port Jefferson NY to the
Mouth of the Connecticut River-
Long Island Sound East of the Mouth of the Connecticut River-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
1137 AM EST Sun Mar 6 2022

This Hazardous Weather Outlook is for the Atlantic coastal waters,
New York Harbor, Long Island Sound, and the Long Island bays.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 7, 3:34 PM ESTWind AdvisoryOKXBronx, Kings, Nassau, New York, Orange, Putnam and 5 more10 hr

Nearby

Gale Warnings in New York, 2022Every gale warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.